# SDR AALA202006229008

- Difficulty date: June 21, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N578UW
- Make and model: Airbus A321-231
- Aircraft serial: 6035
- Aircraft time: 20,744 hours, 8,145 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 862IECLR20
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: FOUND FLASHLIGHT NR 2 AT R4 LOW ON BATTERY DURING PS CHECK. REPLACED FLASHLIGHT BATTERY.
